Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 15, 2011, 1:55 PM EDT for Hamilton County, Florida; Echols County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2011, 1:55 PM EDT (17:55 UTC)
- Expired
- Jul 15, 2011, 2:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Hamilton County, FL, Echols County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 2:00 PM EDT | TSTM WND DMG | 2 Ne Jasper, FL | THE SHERIFFS OFFICE REPORTED TREES AND POWERLINES DOWN IN AND NEAR THE JASPER CITY LIMITS. THE TIME GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2889 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS52 KJAX 151755
SVRJAX
FLC047-GAC101-151830-
/O.NEW.KJAX.SV.W.0221.110715T1755Z-110715T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
155 PM EDT FRI JUL 15 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ECHOLS COUNTY IN SOUTHEAST GEORGIA
NORTHERN HAMILTON COUNTY IN NORTHERN FLORIDA
* UNTIL 230 PM EDT
* AT 155 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES EAST OF
JENNINGS...OR NEAR JASPER...AND MOVING NORTH AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STATENVILLE AND MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3078 8314 3086 8308 3086 8302 3088 8297
3087 8297 3084 8286 3083 8285 3078 8283
3075 8281 3074 8278 3052 8286 3057 8314
TIME...MOT...LOC 1755Z 190DEG 23KT 3060 8296
$$
SANDRIK3 follow-up statements
690
WWUS52 KJAX 151806
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT FRI JUL 15 2011
FLC047-GAC101-151830-
/O.CON.KJAX.SV.W.0221.000000T0000Z-110715T1830Z/
ECHOLS GA-HAMILTON FL-
206 PM EDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN HAMILTON AND ECHOLS COUNTIES...
AT 207 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JENNINGS...MOVING
NORTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STATENVILLE AND MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3078 8314 3086 8308 3086 8302 3088 8297
3087 8297 3084 8286 3083 8285 3078 8283
3075 8281 3074 8278 3052 8286 3057 8314
TIME...MOT...LOC 1807Z 196DEG 18KT 3060 8304
$$
SANDRIK629
WWUS52 KJAX 151817
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT FRI JUL 15 2011
FLC047-GAC101-151830-
/O.CON.KJAX.SV.W.0221.000000T0000Z-110715T1830Z/
ECHOLS GA-HAMILTON FL-
217 PM EDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN HAMILTON AND ECHOLS COUNTIES...
AT 218 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JENNINGS...MOVING
NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STATENVILLE AND MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3078 8314 3086 8308 3086 8302 3088 8297
3087 8297 3084 8286 3083 8285 3078 8283
3075 8281 3074 8278 3052 8286 3057 8314
TIME...MOT...LOC 1818Z 212DEG 20KT 3070 8310
$$
SANDRIK466
WWUS52 KJAX 151828
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT FRI JUL 15 2011
FLC047-GAC101-151838-
/O.EXP.KJAX.SV.W.0221.000000T0000Z-110715T1830Z/
ECHOLS GA-HAMILTON FL-
228 PM EDT FRI JUL 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAMILTON AND ECHOLS
COUNTIES WILL EXPIRE AT 230 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
LAT...LON 3078 8314 3086 8308 3086 8302 3088 8297
3087 8297 3084 8286 3083 8285 3078 8283
3075 8281 3074 8278 3052 8286 3057 8314
TIME...MOT...LOC 1828Z 212DEG 20KT 3075 8307
$$
SANDRIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 10:38 AM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 15, 10:38 AM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1038 AM EDT FRI JUL 15 2011 .PUBLIC UPDATE...STRONG THUNDERSTORMS AND ACCOMPANYING HEAVY RAINFALL UNDERWAY ACROSS OUR NORTHERN-MOST ZONES...WITH KSSI ALREADY REPORTING OVER 2.5 INCHES OF RAINFALL SINCE EARLY THIS MORNING. 12Z KJAX SOUNDING INDICATES THE ATMOSPHERE REMAINS PRIMED FOR RAPIDLY DEVELOPING THUNDERSTORMS WITH CAPE VALUES EASILY REACHING 3500 J/KG OR HIGHER. HAVE UPDATED ZONES TO INCLUDE CATEGORICAL POPS FOR AREAS MAINLY NORTH OF U.S. HIGHWAY 82 IN RESPONSE TO CURRENT ACTIVITY. MAIN FORECAST CONCERN WILL ONCE AGAIN BE HEAVY RAINFALL RESULTING IN LOCALIZED FLOODING. PULSE STRONG/SEVERE THUNDERSTORMS ARE FORECAST...MAINLY IN THE FORM OF WET MICROBURSTS. THERE IS A BETTER CHANCE FOR SMALL HAIL IN RESPONSE TO LOWERING WET BULB ZERO/FREEZING LEVEL HEIGHTS COUPLED WITH STRONGER WINDS IN THE HAIL GROWTH REGION (ALLOWING FOR FAVORABLE PARTICLE SEPARATION FROM THE DOWNDRAFT REGION). .AVIATION...MAIN FORECAST ISSUE WILL BE AT KSSI WHERE STRONG THUNDERSTORMS CONTINUE TO IMPACT. HEAVY RAINFALL WITH VISIBILITIES REDUCED TO BELOW 1 MILE WILL CONTINUE THERE THE REMAINDER OF THIS MORNING...WITH SOME REPRIEVE BY MIDDAY. FOR THE REMAINING TAF SITES...THUNDERSTORMS WILL BE MORE OF THE GARDEN VARIETY... ESPECIALLY BETWEEN 15Z-20Z WHERE TEMPO TSRA GROUPS ARE IN PLACE. WITH EXCEPTION OF KSSI WHERE CEILINGS ARE ALREADY BELOW 2 KFT... A RAPIDLY EXPANDING CU FIELD MAY ALSO PROMOTE MVFR CEILINGS AT TIMES THROUGH AROUND 17Z AT LOCAL TERMINALS. && .MARINE...SURFACE FRONTAL BOUNDARY IS CURRENTLY SITUATED ALONG THE FLORIDA/GEORGIA LINE AND EXTENDING OFFSHORE. JUST NORTH OF THIS FEATURE...MODERATE EASTERLY WINDS WERE NOTED INCLUDED AT 41008. FOR TODAY...EASTERLY WINDS WILL SUSTAIN AT 10 TO 15 KNOTS...HIGHEST OVER THE GEORGIA WATERS. ALSO...SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS OVER THE GEORGIA WATERS...DECREASING TO SCATTERED/ISOLATED COVERAGE OVER THE FLORIDA WATERS. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && .PREVIOUS PUBLIC... SHORT TERM /TODAY THROUGH SUNDAY/...SURFACE BOUNDARY WILL SLIDE TOWARD FL/GA BORDER THIS AFTERNOON...WITH MOISTURE CONVERGENCE RESULTING IN SHOWER AND THUNDERSTORM DEVELOPMENT. AGAIN THE LIGHT FLOW WILL RESULT IN SLOW MOVING STORMS...PRODUCING HEAVY RAINFALL. THIS BOUNDARY WILL SLOWLY MOVE SOUTH OF THE REGION THROUGH SUNDAY...LEADING TO ROUNDS OF CONVECTION. THE COMBINATION OF THE CLOUDS AND THE PRECIP WILL LEAD TO SLIGHTLY COOLER THAN AVERAGE MAX TEMPS THIS WEEKEND. LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...MODELS DIFFER ON DEVELOPMENT OF A SOUTHEAST LOW PRESSURE REFLECTION...WITH NAM BEING MOST AGGRESSIVE EARLY IN THE WEEK. THEREFORE...SLIGHTLY ELEVATED POPS TO CONTINUE INTO EARLY WEEK. A TREND TOWARD SURFACE RIDGING UNDER EAST SIDE OF LARGE UPPER HIGH WILL LEAD TO LOWER POPS...AND MODERATING TEMPS LATER IN THE WEEK. && ZAPPE/ZIBURA
Hazardous weather outlook, Jul 15, 12:20 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1220 PM EDT FRI JUL 15 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-160930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1220 PM EDT FRI JUL 15 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A WEAK SURFACE BOUNDARY WILL BE THE FOCUS FOR STORMS THIS PERIOD. SLOW STORM MOTION WILL RESULT IN LOCALLY HEAVY RAINFALL. A FEW STORMS COULD BECOME STRONG...PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING. PATCHY SMOKE FROM THE HONEY PRAIRIE WILDFIRE COULD REDUCE VISIBILITIES OVER COMMUNITIES NEAR AND TO THE WEST OF THE FIRE TODAY. AREAS AFFECTED WILL INCLUDE FARGO...HOMERVILLE...AND DU PONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WEAK SURFACE BOUNDARY WILL SLOWLY MOVE SOUTH OF THE REGION THIS WEEKEND TRIGGERING CONVECTION. THESE STORMS ARE EXPECTED TO BE SLOW MOVERS WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 15, 12:49 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 PM EDT FRI JUL 15 2011
FLZ025-151730-
DUVAL-
1249 PM EDT FRI JUL 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN DUVAL
COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 130 PM EDT...
AT 1249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 11 MILES
EAST OF BALDWIN TO BALDWIN...MOVING EAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BALDWIN THROUGH 130 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE
OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3029 8177 3028 8199 3034 8199 3037 8195
3037 8178
TIME...MOT...LOC 1649Z 289DEG 4KT 3033 8178 3032 8196
ZAPPESpecial weather statement, Jul 15, 12:53 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1253 PM EDT FRI JUL 15 2011
FLZ021-151745-
SUWANNEE-
1253 PM EDT FRI JUL 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 145 PM EDT...
AT 1253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER DOWLING PARK...OR 12 MILES SOUTH OF
SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOWLING PARK AND NEWBURN
THROUGH 145 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3027 8324 3030 8324 3032 8322 3040 8306
3023 8296 3018 8325 3021 8326 3022 8325
3023 8326 3025 8326
TIME...MOT...LOC 1653Z 238DEG 10KT 3025 8320
ZAPPESpecial weather statement, Jul 15, 1:19 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
119 PM EDT FRI JUL 15 2011
FLZ020>022-GAZ162-163-151815-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-
119 PM EDT FRI JUL 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLINCH...ECHOLS...NORTHWESTERN COLUMBIA...HAMILTON AND NORTHEASTERN
SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 215 PM EDT...
AT 120 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES EAST OF JASPER...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUWANNEE
SPRINGS...JASPER...WHITE SPRINGS...SUWANNEE VALLEY...BELMONT AND
NEEDMORE THROUGH 215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3087 8299 3080 8244 3073 8243 3019 8276
3044 8323 3047 8323
TIME...MOT...LOC 1720Z 281DEG 5KT 3051 8285
ZIBURASpecial weather statement, Jul 15, 1:23 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 PM EDT FRI JUL 15 2011
FLZ030>032-036-151815-
ALACHUA-BRADFORD-CLAY-UNION-
123 PM EDT FRI JUL 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...BRADFORD...NORTHEASTERN ALACHUA AND SOUTHEASTERN UNION
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM
EDT...
AT 123 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WALDO...OR 10 MILES NORTHWEST OF
MELROSE...MOVING EAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND NEW RIVER...BROOKER...SAMPSON...WALDO...ORANGE
HEIGHTS...STARKE...LAKE GENEVA...KEYSTONE HEIGHTS AND HAMPTON THROUGH
215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2996 8244 3009 8221 2975 8195 2975 8199
2972 8203 2972 8205 2970 8205 2964 8223
TIME...MOT...LOC 1723Z 260DEG 3KT 2979 8220
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:23 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 52 min |
| Jul 14, 9:37 PM EDT | Special Weather Statement | JAX | Putnam | 38 min |
| Jul 15, 7:36 AM EDT | Special Marine Warning | JAX | 114 min | |
| Jul 15, 10:43 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 15, 12:39 PM EDT | Areal Flood Advisory | JAX | Baker, Clay, Duval, Nassau | 81 min |
| Jul 15, 12:41 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jul 15, 12:49 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Jul 15, 12:53 PM EDT | Special Weather Statement | JAX | Suwannee | 52 min |
| Jul 15, 1:19 PM EDT | Special Weather Statement | JAX | Hamilton | 56 min |
| Jul 15, 1:23 PM EDT | Special Weather Statement | JAX | Bradford | 52 min |
| Jul 15, 2:01 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Union | 29 min |
| Jul 15, 2:07 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Columbia, Union | 113 min |
| Jul 15, 2:12 PM EDT | Areal Flood Advisory | JAX | Clay | 2 hr |
| Jul 15, 2:21 PM EDT | Special Weather Statement | JAX | Baker | 39 min |
| Jul 15, 2:36 PM EDT | Special Weather Statement | JAX | Clay | 39 min |
| Jul 15, 2:41 PM EDT | Areal Flood Advisory | JAX | Flagler | 64 min |
| Jul 15, 2:42 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 48 min |
| Jul 15, 2:56 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 49 min |
| Jul 15, 3:16 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Jul 15, 3:20 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam, Saint Johns | 55 min |
| Jul 15, 3:20 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Jul 15, 3:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jul 15, 3:49 PM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| Jul 15, 4:42 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 93 min |
| Jul 14, 8:36 PM EDT | Special Weather Statement | JAX | Ware | 24 min |
| Jul 15, 3:22 AM EDT | Areal Flood Advisory | JAX | Wayne | 113 min |
| Jul 15, 9:21 AM EDT | Areal Flood Advisory | JAX | Brantley, Glynn, Wayne | 2 hr |
| Jul 15, 10:20 AM EDT | Areal Flood Advisory | JAX | Brantley, Wayne | 85 min |
| Jul 15, 10:46 AM EDT | Areal Flood Advisory | JAX | Jeff Davis | 89 min |
| Jul 15, 2:29 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 91 min |
| Jul 15, 3:07 PM EDT | Special Weather Statement | JAX | Atkinson | 23 min |
| Jul 15, 3:32 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee, Ware | 43 min |
| Jul 15, 4:36 PM EDT | Special Weather Statement | JAX | Brantley | 39 min |
| Jul 15, 4:40 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Pierce, Ware | 65 min |
| Jul 15, 5:10 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Brantley, Coffee, Jeff Davis, Pierce and 2 more | 65 min |
| Jul 15, 5:53 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Jeff Davis, Wayne | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.